| Model Number |
AU461HS |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
Event or Problem Description
The manufacturer received information alleging visualization of black particles.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
Box d is updated in this report.